| Model Number |
EU2100X15B |
| Medical Device Problem Codes |
Contamination (1120); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by a third party.
Event or Problem Description
A ventilator was returned to a third party service center for evaluation.There was no harm or injury reported.During the evaluation of the device at the third party service center, a "service required" code was found in the ventilator's downloaded error log.The device's machine flow sensor was cleaned to address the issue.